# SDR USAA010516

- Difficulty date: May 8, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Location: Bs 365-377
- Part time: 51,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STABILIZING STRAP WITH PREVIOUSLY INSTALLED DOUBLER, 6 SQUARE INCH AREA, BS 365 TO 377, LBL 25.  REMOVED AND REPLACED DOUBLER PER 53-10-51 FIG 202.  (M)
